# SDR K512006F00000

- Difficulty date: August 1, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N2BZ
- Make and model: Gulstm 500S
- Aircraft serial: 3227
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Bearing
- Part number: 3409
- Condition: Failed
- Location: Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD BEARING FAILED IN CUMBUSTION AIR BLOWER LACK OF COMBUSTION AIR PRESSURIZE SHUT DOWN THE HEATER, BUT SMOKE FROM THE BLOWER MOTOR CAME INTO THE COCKPIT AREA.  (K)
